# SDR AALA202008149012

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 10,205 hours, 3,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR LOWER EXIT LIGHT BOTTOM ATTACH POINT BROKEN. REMOVED AND REPLACED R1 DOOR LOWER EMERGENCY EXIT SIGN ASSEMBLY PER AMM 33-51-16.
